Please use this identifier to cite or link to this item:
Title: Subadjoint Equations of Index-1 Linear Singular Difference Equations
Authors: Le, Cong Loi
Keywords: Adjoint equations;Differential algebraic equations;Discrete Lagrange identity;Linear singular difference equations;Subadjoint equations
Issue Date: 2013
Publisher: H. : ĐHQGHN
Abstract: For index-1 linear singular difference equations, the concept of the subadjoint equation is analysed in full detail based on the Kronecker normal form and the inherent regular ordinary difference equation. We show that this subadjoint equation is of index 1 by solving backwards. In addition, the discrete Lagrange identity and some relationships between the original equation and its subadjoint equation are established. © 2013 Vietnam Academy of Science and Technology (VAST) and Springer Science+Business Media Singapore.
Description: Vietnam Journal of Mathematics 41(1), pp. 81-96
Appears in Collections:Bài báo của ĐHQGHN trong Scopus

Files in This Item:

  • File : BS2013.184.pdf
  • Description : 
  • Size : 546.58 kB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.